# SDR FDEA201210103590

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 77,390 hours, 26,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 23,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W INBD BULKHEAD CRACKED 14 IN AFT OF STA. 1381 AND 14 IN. DOWN FROM UPPER   BULKHEAD.  END OF CRACK MARKING HFEC.  ITEM REPAIRED IAW EA 8-5310-157374 WC SEQ   NR 262, WO. 56709.
